# SDR DALA2025080405813

- Difficulty date: August 2, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 76,465 hours, 28,942 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT STA 986 BTW RLB 0-RBL RBL 44 UPPER & LOWER FACE, ALSO BTW LBL 15- LBL 44 AT PAX CABIN. FLOORBEAM AT STA 986 AT PAX CABIN WAS REPAIRED PER ERA 582813-14 REV. ORIGINAL.
